# SDR CA000719016

- Difficulty date: July 7, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,259 hours
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Failed
- Location: Rt Elevator
- Component: Elevator, Pilats
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS STRUCK BY LIGHTNING DURING DESCENT.  LIGHTNING STRUCK RT ELEVATOR OUTBOARD TIP.  EXIT THROUGH PROPELLER.  SLIGHT BURN/ARC DAMAGE TO ELEVATOR.  BURN/ARC DAMAGE ON PROPELLER 5 INCHES FROM TIP ON ONE BLADE.  UNKNOWN DAMAGE TO POWER SECTION OF ENGINE DUE TO ARC DAMAGE TO BEARINGS.  AIRCRAFT WAS FERRIED TO V. KELNER - THUNDER BAY, ONTARIO FOR PROP AND ENGINE CHANGE AND REPAIRS TO RT ELEVATOR.
